MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED HOLDINGS LLC; EXCHANGER,HEAT/MOIST,SM,NO PORT

SUNMED HOLDINGS LLC SUNMED HOLDINGS LLC; EXCHANGER,HEAT/MOIST,SM,NO PORT
Model Number DYNJAAHME12
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 06 mar 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the patient's ventilator alarmed, the patient was removed from the vent and attempts were made to provide ventilation with an ambu-bag.Additionally, the heat and moisture exchanger (hme) was removed from the vent circuit and hooked to the expiratory filter outlet on the ambu-bag, the other end of the hme was hooked to the endotracheal tube (ett) and the expiratory port on the ambu-bag was left open; as a result, the patient did not receive the intended breaths.There was no reported injury.
 
Additional Manufacturer Narrative
Correction: g1.No physical sample, photo image, or video were provided by the reporter; therefore, the complaint was not confirmed.The supplier reviewed the device history record; no findings were noted during review.All information reasonably known as of 28 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
SUNMED HOLDINGS LLC
Common Device Name
EXCHANGER,HEAT/MOIST,SM,NO PORT
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key21542403
Report Number1314417-2025-00011
Device Sequence Number8334677
Product Code CAH
UDI-Device Identifier10884389120453
UDI-Public(01)10884389120453(10)40020080063
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJAAHME12
Device Catalogue NumberDYNJAAHME12
Device Lot Number40020080063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown